# SDR P5CA9700222

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN ENTRY DOOR SKIN CRACKED AT LOWER HINGE CUTOUT.  REPAIRED PER BOEING SRM 52-00-02 FIGURE 1 DETAIL II.
